# SDR SWAA2016011147892

- Difficulty date: January 3, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 34,442 hours, 16,381 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WIGGLE PLATE CRACKED AT STATION 253, ABOVE INBD SIDE NR 1 PYLON STRINGER.  R & R WIGGLE PLATE IAW SRM & DWG.
